Alert archive / Arkansas / Flash Flood Watches in 2015

Flash Flood Watch 13, NWS Memphis, TN

November 25, 2015Dunklin County, Pemiscot County, Missouri; 8 counties in Arkansas; Lake County, Tennessee

NWS Memphis, TN issued this flash flood watch at Nov 25, 2015, 2:52 PM CST for Dunklin County, Pemiscot County, Missouri; 8 counties in Arkansas; Lake County, Tennessee. It took effect at Nov 27, 2015, 6:00 AM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2015, 2:52 PM CST (20:52 UTC)
In effect from
Nov 27, 2015, 6:00 AM CST
Expired
Nov 28, 2015, 9:20 PM CST
In force
39 hr
Issued by
NWS Memphis, TN
Flood severity
None

Counties Clay County, AR, Craighead County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Lake County, TN

The radar

The Memphis radar (KNQA), 88 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WGUS64 KMEG 252052
FFAMEG

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CST WED NOV 25 2015

...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY
WEEKEND...

.ABUNDANT MOISTURE WILL SPREAD INTO THE MIDSOUTH BEGINNING
THURSDAY NIGHT ON INTO THE THANKSGIVING HOLIDAY WEEKEND. HEAVY
RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE BOOTHEEL OF
MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD
TO FLASH FLOODING IN THE WATCH AREA...THUS PLEASE BE AWARE OF
RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING
OVER LAND.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-260500-
/O.NEW.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
252 PM CST WED NOV 25 2015

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST ARKANSAS...SOUTHEAST 
  MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS... 
  IN EAST ARKANSAS...CLAY...CRAIGHEAD...CROSS...GREENE... 
  LAWRENCE...MISSISSIPPI...POINSETT AND RANDOLPH. IN SOUTHEAST 
  MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. 

* FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT

* HEAVY RAINFALL IS FORECAST OVER THE WATCH AREA THUS LEADING TO
  THE POTENTIAL FOR FLASH FLOODING.

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS
  RAPID AREAL FLOODING OVER LAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
11 follow-up statements
659 
WGUS64 KMEG 260259
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
859 PM CST WED NOV 25 2015

...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY
WEEKEND...

.ABUNDANT MOISTURE WILL SPREAD INTO THE MIDSOUTH BEGINNING
THURSDAY NIGHT ON INTO THE THANKSGIVING HOLIDAY WEEKEND. HEAVY
RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE BOOTHEEL OF
MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD
TO FLASH FLOODING IN THE WATCH AREA...THUS PLEASE BE AWARE OF
RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL
FLOODING OVER LAND.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-261200-
/O.CON.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
859 PM CST WED NOV 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH LATE SATURDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... 
  POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND 
  PEMISCOT. IN WEST TENNESSEE...LAKE. 

* FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT

* HEAVY RAINFALL IS FORECAST OVER THE WATCH AREA THUS LEADING TO 
  THE POTENTIAL FOR FLASH FLOODING. 

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL 
  AS RAPID AREAL FLOODING OVER LAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
165 
WGUS64 KMEG 260923
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
323 AM CST THU NOV 26 2015

...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY
WEEKEND...

.ABUNDANT MOISTURE WILL SPREAD INTO THE MIDSOUTH BEGINNING
TONIGHT ON INTO THE THANKSGIVING HOLIDAY WEEKEND. HEAVY RAINFALL
IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE BOOTHEEL OF MISSOURI
AND EXTREME NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD TO FLASH
FLOODING IN THE WATCH AREA...THUS PLEASE BE AWARE OF RAPID RISES
TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-262200-
/O.CON.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
323 AM CST THU NOV 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH LATE SATURDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... 
  POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND 
  PEMISCOT. IN WEST TENNESSEE...LAKE. 

* FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT

* HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE
  WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING.

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL 
  AS RAPID AREAL FLOODING OVER LAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

KRM
662 
WGUS64 KMEG 262057
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CST THU NOV 26 2015

...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY
WEEKEND...

.ABUNDANT MOISTURE WILL SPREAD INTO THE MIDSOUTH BEGINNING
THIS EVENING THROUGH THE ENTIRE THANKSGIVING HOLIDAY WEEKEND.
HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE
BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY
RAINFALL MAY LEAD TO FLASH FLOODING IN THE WATCH AREA...THUS
PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS
RAPID AREAL FLOODING OVER LAND.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-271100-
/O.CON.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
257 PM CST THU NOV 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH LATE SATURDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... 
  POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND 
  PEMISCOT. IN WEST TENNESSEE...LAKE. 

* FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT

* HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE 
  WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. 

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL 
  AS RAPID AREAL FLOODING OVER LAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TLSJR
347 
WGUS64 KMEG 270343
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
943 PM CST THU NOV 26 2015

...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY
WEEKEND...

.ABUNDANT MOISTURE WILL SPREAD INTO THE MIDSOUTH OVER THE NEXT 24
HOURS RESULTING IN A WET THANKSGIVING HOLIDAY THREE-DAY WEEKEND.
HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE
BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY
RAINFALL MAY LEAD TO FLASH FLOODING IN THE WATCH AREA...THUS
PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS
RAPID AREAL FLOODING OVER LAND.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-271200-
/O.CON.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
943 PM CST THU NOV 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM CST FRIDAY
THROUGH LATE SATURDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... 
  POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND 
  PEMISCOT. IN WEST TENNESSEE...LAKE. 

* FROM 6 AM CST FRIDAY THROUGH LATE SATURDAY NIGHT

* HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE 
  WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. 

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL 
  AS RAPID AREAL FLOODING OVER LAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
315 
WGUS64 KMEG 270931
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
331 AM CST FRI NOV 27 2015

...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY
WEEKEND...

.ABUNDANT MOISTURE WILL START TO SPREAD INTO THE MIDSOUTH TODAY
AND CONTINUE THROUGHOUT THE NEXT COUPLE OF DAYS RESULTING IN A
WET THANKSGIVING HOLIDAY WEEKEND. HEAVY RAINFALL IS EXPECTED
ACROSS NORTHEAST ARKANSAS... THE BOOTHEEL OF MISSOURI AND EXTREME
NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN
THE WATCH AREA...THUS PLEASE BE AWARE OF RAPID RISES TO CREEKS AND
RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-271745-
/O.CON.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
331 AM CST FRI NOV 27 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY
NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... 
  POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND 
  PEMISCOT. IN WEST TENNESSEE...LAKE. 

* THROUGH LATE SATURDAY NIGHT

* HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE 
  WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. 

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL 
  AS RAPID AREAL FLOODING OVER LAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
939 
WGUS64 KMEG 272106
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CST FRI NOV 27 2015

...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THE WEEKEND...

.ABUNDANT MOISTURE WILL CONTINUE TO SPREAD INTO THE MIDSOUTH
AND THROUGHOUT THE NEXT COUPLE OF DAYS RESULTING IN A WET
THANKSGIVING HOLIDAY WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS
NORTHEAST ARKANSAS... THE BOOTHEEL OF MISSOURI AND EXTREME
NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN
THE WATCH AREA...THUS PLEASE BE AWARE OF RAPID RISES TO CREEKS AND
RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-280515-
/O.CON.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
306 PM CST FRI NOV 27 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY
NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... 
  POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND 
  PEMISCOT. IN WEST TENNESSEE...LAKE. 

* THROUGH LATE SATURDAY NIGHT

* HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE 
  WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. 

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL 
  AS RAPID AREAL FLOODING OVER LAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TLSJR
185 
WGUS64 KMEG 280312
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
912 PM CST FRI NOV 27 2015

...HEAVY RAINFALL AND FLOODING POTENTIAL THROUGH SUNDAY MORNING...

.ABUNDANT MOISTURE WILL CONTINUE TO SPREAD INTO THE MIDSOUTH THIS
WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...
THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE THAT MAY
LEAD TO FLASH FLOODING. PLEASE BE AWARE OF ANY RAPID RISES TO
CREEKS AND RIVERS AS WELL AS RAPID AREAL FLOODING OVER LAND.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-281100-
/O.CON.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
912 PM CST FRI NOV 27 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY
NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... 
  POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND 
  PEMISCOT. IN WEST TENNESSEE...LAKE. 

* THROUGH EARLY SUNDAY MORNING

* HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE 
  WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. 

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL 
  AS RAPID AREAL FLOODING OVER LAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

JAB
298 
WGUS64 KMEG 280930
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
330 AM CST SAT NOV 28 2015

...HEAVY RAINFALL AND FLOODING POTENTIAL THROUGH SUNDAY MORNING...

.ABUNDANT MOISTURE WILL CONTINUE TO SPREAD INTO THE MIDSOUTH THIS
WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...
THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE THAT MAY
LEAD TO FLASH FLOODING. 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN
OVER THESE AREA. PLEASE BE AWARE OF ANY RAPID RISES TO CREEKS AND
RIVERS AS WELL AS RAPID AREAL FLOODING OVER LAND.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-281730-
/O.CON.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
330 AM CST SAT NOV 28 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... 
  POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND 
  PEMISCOT. IN WEST TENNESSEE...LAKE. 

* THROUGH LATE TONIGHT

* HEAVY RAINFALL OF ONE TO THREE INCHES IS FORECAST OVER THE
  WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING.

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL 
  AS RAPID AREAL FLOODING OVER LAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
400 
WGUS64 KMEG 281635
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 AM CST SAT NOV 28 2015

...HEAVY RAINFALL AND FLOODING POTENTIAL THROUGH SUNDAY MORNING...

.ABUNDANT MOISTURE WILL CONTINUE TO SPREAD INTO THE MIDSOUTH THIS
WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...
THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE THAT MAY
LEAD TO FLASH FLOODING. 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN
OVER THESE AREA. PLEASE BE AWARE OF ANY RAPID RISES TO CREEKS AND
RIVERS AS WELL AS RAPID AREAL FLOODING OVER LAND.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-290045-
/O.CON.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
1035 AM CST SAT NOV 28 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... 
  POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND 
  PEMISCOT. IN WEST TENNESSEE...LAKE. 

* THROUGH LATE TONIGHT

* RAIN WILL CONTINUE WITH ONE TO TWO INCHES OF ADDITIONAL RAINFALL
  FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR
  FLASH FLOODING.

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL 
  AS RAPID AREAL FLOODING OVER LAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TLSJR
708 
WGUS64 KMEG 282057
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CST SAT NOV 28 2015

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-290500-
/O.CON.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
257 PM CST SAT NOV 28 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST 
  TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS...
   CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... 
  POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND 
  PEMISCOT. IN WEST TENNESSEE...LAKE. 

* THROUGH LATE TONIGHT

* RAIN WILL CONTINUE OVER THE WATCH AREA WITH THE 3 TO 4 INCHES OF
  RAINFALL ALREADY IN THE AREA ANY ADDITIONAL RAINFALL COULD LEAD
  TO THE POTENTIAL FOR FLASH FLOODING.

* PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL 
  AS RAPID AREAL FLOODING OVER LAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TLSJR
918 
WGUS64 KMEG 290320
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
920 PM CST SAT NOV 28 2015

...POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING ACROSS THE
NORTHWEST MIDSOUTH COUNTIES HAS ENDED.

.RADAR TRENDS THIS EVENING HAVE SHOWN PRECIPITATION WANING
SIGNIFICANTLY ACROSS THE WATCH AREA...WITH OBSERVATIONS SHOWING
HOURLY RAINFALL AMOUNTS OF LESS THAN FIVE HUNDREDTHS OF AN INCH.
IN ADDITION HEAVIER RAIN THAT FELL EARLIER TODAY WILL CONTINUE TO
SLOWLY RECEDE. ANY ADDITIONAL RAINFALL TONIGHT...AND THROUGH
MONDAY IS NOT EXPECTED TO GENERATED ANY FLASH FLOODING IN THE
AREA. THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED EARLY.

FINALLY TO NOTE...SOME RIVER FLOODING IS LIKELY TO CONTINUE
TONIGHT AND POSSIBLY TOMORROW...ESPECIALLY ALONG THE ST. FRANCIS
RIVER.

ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-290430-
/O.CAN.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-LAKE-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE
920 PM CST SAT NOV 28 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST ARKANSAS...SOUTHEAST
MISSOURI AND WEST TENNESSEE HAS BEEN CANCELLED. 

$$

JAB

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Nov 25, 11:37 AM CST, 3 hours 15 minutes earlier.

Area forecast discussion, Nov 25, 11:37 AM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1137 AM CST WED NOV 25 2015

.UPDATE...
UPDATE FOR 18Z TAFS

&&

.PREV DISCUSSION... /ISSUED 531 AM CST WED NOV 25 2015/

UPDATED FOR 12Z AVIATION DISCUSSION

PREV DISCUSSION... /ISSUED 323 AM CST WED NOV 25 2015/

DISCUSSION...

.HEAVY RAIN POSSIBLE OVER PARTS OF THE MIDSOUTH THIS HOLIDAY
WEEKEND...

CURRENTLY...SURFACE HIGH PRESSURE IS SITUATED OVER THE SOUTHEAST
U.S. WITH JUST A FEW HIGH CLOUDS MOVING THROUGH THE REGION ATTM.
TEMPS ARE SEASONABLY COOL WITH READINGS IN THE 30S AND LOWER 40S.

TODAY THROUGH THANKSGIVING...AS AN UPPER LOW DIGS INTO THE
SOUTHWEST U.S AN UPPER RIDGE WILL BUILD ACROSS THE MID SOUTH.
EXPECT DRY AND MILD CONDITIONS WITH HIGHS CLIMBING WELL INTO THE
60S BY THANKSGIVING. OVERNIGHT LOWS WILL CONTINUE TO MODERATE EACH
NIGHT AS WELL.

THANKSGIVING NIGHT THROUGH SUNDAY NIGHT...A SLOW MOVING COLD
FRONT WILL BEING TO PUSH INTO THE REGION ON FRIDAY AND STALL
ACROSS THE NORTHERN PART OF THE MIDSOUTH THROUGH MUCH OF THE
HOLIDAY WEEKEND. A VERY MOIST AIRMASS WILL OVERRUN THIS FRONTAL
BOUNDARY. VERY STRONG 850 MB MOISTURE TRANSPORT IS EXPECTED INTO
THE REGION WITH PWATS GREATER THAN 1.5 INCHES. LATEST 00Z
GFS/ECMWF RUNS ARE IN GOOD AGREEMENT PLACING THE HEAVIEST RAIN
ALONG AND NORTH OF INTERSTATE 40 WHERE 3 TO 5 INCHES IS A GOOD
BET. NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL SHOULD SEE THE
HEAVIEST RAINFALL IN OUR AREA WITH SOME PLACES RECEIVING MORE THAN
5 INCHES BY 12Z MONDAY. THE GROUND IS STILL FAIRLY WET FROM HEAVY
RAIN LAST WEEK SO FLOODING WILL BE A CONCERN. WILL CONTINUE TO
HIGHLIGHT THIS IN THE HWO. SINCE THE FRONT WILL BE STALLED WELL TO
THE NORTHWEST FOR MUCH OF THE WEEKEND AREAS TO THE SOUTHEAST
SHOULD SEE LESS RAIN AND SHOULD SALVAGE A FAIRLY NICE HOLIDAY
WEEKEND...AT LEAST THROUGH SATURDAY. EVENTUALLY A MID LEVEL
SHORTWAVE PUSHING THROUGH THE LOWER MISSISSIPPI VALLEY WILL CAUSE
A SURFACE LOW TO DEVELOP AND TRACK ALONG THE COLD FRONT ON SUNDAY.
THIS WILL HELP PUSH THE FRONT SOUTHEAST AND SPREAD RAIN INTO
SOUTHEASTERN PARTS OF THE FORECAST AREA. RAIN SHOULD TAPER
OFF...AT LEAST TEMPORARILY SUNDAY NIGHT.

TEMPERATURES WILL START OFF MILD FRIDAY AND GRADUALLY COOL DOWN
THROUGH THE WEEKEND AS THE FRONT AND RAIN SPREAD SOUTHEAST
THROUGH SUNDAY.

MONDAY AND TUESDAY...MODEL DISCREPANCIES SHOW UP EARLY NEXT WEEK.
BOTH MODELS HAVE A CLOSED UPPER LOW OVER THE NORTHERN U.S. ON
MONDAY BUT THE ECMWF HAS A POTENT PIECE OF ENERGY ROTATING AROUND
THIS UPPER LOW. THIS RESULTS IN CYCLOGENESIS OVER THE MID
MISSISSIPPI VALLEY. THIS SYSTEM COULD BRING RAIN BACK INTO THE
AREA AS SOON AS MONDAY...CONTINUING INTO TUESDAY. THE GFS HAS A
MUCH WEAKER AND DRIER SOLUTION FOR THE SAME TIME PERIOD. UNTIL
THINGS CLEAR UP WILL CARRY CHANCE POPS MON-TUE FOR NOW AND
SEASONABLE TEMPS.

SJM

&&

.AVIATION...
18Z TAFS
SURFACE FLOW PERSISTING GENERALLY FROM THE SOUTH THROUGH
FORECAST. MID-LEVEL CLOUDS SPREADING FROM WEST TO EAST THROUGH
PERIOD WITH VFR CONDITIONS FORECAST.

 BELLES

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Nov 25, 3:28 AM CST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
328 AM CST WED NOV 25 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-261130-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
328 AM CST WED NOV 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL BECOME STATIONARY OVER NORTHEAST ARKANSAS FRIDAY
MORNING THROUGH MUCH OF THE HOLIDAY WEEKEND. AS A RESULT...HEAVY
RAIN WILL OCCUR OVER AREAS NORTH OF INTERSTATE 40. RAINFALL
AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED. LOCALLY HIGHER AMOUNTS ARE
POSSIBLE OVER NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL. AS A
RESULT...FLASH FLOODING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SJM

Nearby

Flash Flood Watches in Arkansas, 2015Flash Flood Watches in Missouri, 2015Flash Flood Watches in Tennessee, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.